Ortho Tri-cyclen and hair loss due to high male hormone levels

Patient

Q: My hair has been gradually falling out over the last 6 years. I went to an endocrinologist and after much testing, he said that my male hormone levels are way too high. I'm on Spironolactone now (after trying Diane 35) and I would like to start taking Ortho-Tricyclen again. I'm worried though that the Ortho-Tricyclen will make my hair loss worse. Is there anything in Ortho-Tricyclen that could aggravate my hormonal hair loss?

Doctor

Related Q&A

Q: My girlfriend threw up her 2nd to last active birth control pill about an hour after she took it. She took her one th...

Q: My girlfriend and I had a condom break over the weekend. She had been taking birth control for about 6 days. Is plan ...

Q: The pill I'm currently on is Micronor which is norethisterone based, and last week my period was due on and so my doc...

Q: I missed my birth control pill on Monday. I took it with my regular pill on Tuesday. I had sex Tuesday night and my b...

Q: Four weeks ago I was supposed to get my period but instead I decided to take my birth control pack a week early. I ha...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews